Mots-clés : orthogonal polynomials
@article{FAA_2018_52_2_a9,
author = {B. P. Osilenker},
title = {On {Fourier} {Series} in {Generalized} {Eigenfunctions} of a {Discrete} {Sturm-Liouville} {Operator}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {90--93},
year = {2018},
volume = {52},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2018_52_2_a9/}
}
B. P. Osilenker. On Fourier Series in Generalized Eigenfunctions of a Discrete Sturm-Liouville Operator. Funkcionalʹnyj analiz i ego priloženiâ, Tome 52 (2018) no. 2, pp. 90-93. http://geodesic.mathdoc.fr/item/FAA_2018_52_2_a9/
[1] Yu. M. Berezanskii, Razlozheniya po sobstvennym funktsiyam samosopryazhennykh operatorov, Naukova dumka, Kiev, 1965 | MR
[2] A. D. Nakhman, B. P. Osilenker, Mezhdunarodnyi zhurnal eksperimentalnogo obrazovaniya, 2014, no. 3, 75–80
[3] E. M. Nikishin, V. N. Sorokin, Ratsionalnye approksimatsii i ortogonalnost, Nauka, M., 1988 | MR
[4] B. P. Osilenker, Izvestiya VUZov, Matematika, 2010, no. 2, 53–65 | Zbl
[5] B. P. Osilenker, A. D. Nakhman, Vestnik MGSU, 2014, no. 10, 54–63
[6] G. Segë, Ortogonalnye mnogochleny, Fizmatlit, M., 1962
[7] S. Bochner, Proc. Conf. Diff. Equation, Maryland, 1955, 23–48
[8] G. Gasper, Ann. of Math., 95:2 (1972), 266–280 | DOI | MR
[9] P. Nevai, Progress in Approximation Theory, Springer-Verlag, New York–Berlin, 1992, 79–104 | DOI | MR | Zbl
[10] P. Nevai, “Orthogonal Polynomials”, Mem. Amer. Math. Soc., 18:213 (1979) | MR
[11] W. Van Assche, Orthogonal Polynomials: Theory and Practice, Kluwer, Dordrecht, 1990, 435–462